# SDR MALA060045

- Difficulty date: February 1, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 19,967 hours, 21,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297-304
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND SEAT TRACK, PREVIOUS REPAIR ANGLE, IS CORRODED AT LBL 18.3, BETWEEN FS 297 AND FS 304.  THE REPAIR ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-25.
